# SDR SWAA2022032380283

- Difficulty date: March 4, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Cracked
- Location: Vapor Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 9. / FOUND CRACK AT BS 663 LBL9 WL 167 UPPER ATTACHMENT ANGLE   TO BE OUT OF LIMITS PER SRM 57-10-10 VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 TO BE CORRECT REPAIR REFERENCE;[03] UPON FURTHER INSPECTION FOUND UPPER ATTACH ANGLE CRACKED ALSO AT LBL35 WL 167 DUE TO 2 CRACKS UPPER ATTACH ANGLE WILL BE REMOVED AND REPLACED FROM LBL 6 TO LBL 64;[04] REMOVED BS 663 VAPOR BARRIER UPPER ATTACH ANGLE LBL 6-LBL 64; WL 167 PER SRM 51-40-02.;[05] RECEIVED;LOCATED;DRILLED AND APPLIED CHEMICAL CONVERSION COATING OF NEW VAPOR BARRIER UPPER ATTACH ANGLE LBL 6-LBL 64; WL 167; BS 663; R.O 859747-SWA MATERIAL USED 2024T42 CLAD 0.063' LOT#1419330-1; FABRICATION AND HEAT TREATMENT VERIFIED IAW DWG 111A1322-9;BAC 5602;SRM 51-40-05-0G-0 AND DWG 111A1000; OK TO PRIMER.;[06] INSPECTED ACTION 5;[07] APPLIED PRIMER AND RESISTANT TEFLON COATING ON 663 VAPOR BARRIER UPPER ATTACH ANGLE PER DWG 111A1322-9;[08] INSPECTED ACTION 7;[09] OK TO INSTALL ATTACH ANGLE;[10] AFTER FURTHER INVESTIGATION; NEW ANGLE TO BE INSTALLED IN ACCORDING WITH SRM 51-10-02; NOT NEEDED REPAIR OF SRM 57-10-10-2R-5. OK TO INSTALL NEW ATTACH ANGLE INSTALLED NEW VAPOR BARRIER UPPER ATTACH ANGLE LBL 6-LBL 64; WL 167; BS 663 IAW DWG 111A1000; 111A1322-9;SRM 51-40-02-0G-0. INSTALLED AND CAP SEALED REMAINING FASTENERS AT BS663 LBL70 TO LBL72 IAW DWG #111A1000 AND SRM 51-40-02
